Random Double-bit Error-correcting Decomposable Codes.

Boyarinov, I. and Martin, I. and Honary, B. (2001) Random Double-bit Error-correcting Decomposable Codes. Electronics Letters, 37 (4). pp. 228-229. ISSN 0013-5194

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Electronics Letters
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa75
Subjects:
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 9863
Deposited By: ep_importer_dcs
Deposited On: 03 Jul 2008 10:10
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:41
URI: https://eprints.lancs.ac.uk/id/eprint/9863

Actions (login required)

View Item View Item